Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the linear representation of braid groups


Author: D. D. Long
Journal: Trans. Amer. Math. Soc. 311 (1989), 535-560
MSC: Primary 20F36; Secondary 32B30, 57M25
MathSciNet review: 943606
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new derivative of the Burau and Gassner representations of the braid and pure braid groups. Various applications are explored.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20F36, 32B30, 57M25

Retrieve articles in all journals with MSC: 20F36, 32B30, 57M25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1989-0943606-3
PII: S 0002-9947(1989)0943606-3
Article copyright: © Copyright 1989 American Mathematical Society